# SDR SWAA960150

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transm
- Part number: ST104Z
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BETWEEN 75 AND 100 MILES FROM OMA, NUMBER 2 ENGINE OIL PRESSURE DROPPED TO 20 PSI, ALL OTHER INDICATIONS READ NORMAL.  PERFORMED ENGINE SHUTDOWN CHECKLIST, AIRCRAFT MADE AN UNEVENTFUL LANDING AT OMA.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER PER BOEING MM.
